# SDR KNNA20090024

- Difficulty date: May 19, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 46,456 hours, 39,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 685 S5r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND STRINGER CLIP CRACKED AT STA 685, STR 5R. WHILE COMPLYING WITH AD 2009-04-15.
